# SDR REXA2025030300252

- Difficulty date: February 24, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 38,855 hours, 27,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR REQUIRED A LOT OF FORCE ON HANDLE TO OPEN MX HAD TO OPEN IT FOR US WITH WEIGHT INSTALLED AT FWD JACK POINT 2 OF THE 3 RIG PINS WOULDN'T GO IN ADJUSTED RODS 54,75,89, AND 90 TO GET ALL RIG PINS TO GO IN SMOOTHLY PER AMM 52-11-00 AND 52-11-02 ALSO PERFORMED ADJUSTMENT OF HANDRAILS DUE TO HANDRAILS BEING OUT OF LIMITS PER AMM 52-11-05 DOOR OPENS AND CLOSES SMOOTHLY IAW AMM 52-11-00 NO OTHER DEFECTS NOTED AT THIS TIME
